# SDR GTIA021335

- Difficulty date: December 21, 2002
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT WING INBOARD FLAP INBOARD LEADING EDGE CAP GOUGED.  FABRICATED NEW PART.  REMOVED LEFT INBOARD LEADING EDGE CAP.  INSTALLED LEFT LEADING EDGE INBOARD FLAP NEW CAP.  (M)
